Medical Questions > Conditions and Diseases > Yeast Infection Forum

consumed her antifungal medicine.

User Profile
My wife took cansoft cl 1 day before, it is an antifungal medicine inserted directly into vagina as recommended by urologist. I was having oral sex on her and I felt a sour taste of her medicine as it was still there in large quantity. Is there something to afraid about or should I take any precaution. I tasted and sucked considerable amount of her juice mixed with this antifungal drug.
please help.


Did you find this post helpful?
|

User Profile
replied August 4th, 2015
Welcome to e health forum.

Apart from the medicated taste , there is no other side effect in your case.

You may avoid oral sex for a few days, until she is off the cansoft vaginal cream or once her vaginal candidiasis resolves.

You do not need any form of treatment at this time.

I hope this clears your doubts.
|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.